The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Previous issue  | Next issue  | Most recent Issue | All Issues | ZAA summary
Volume 10, Issue 4, 1991
Metadata
 

A Fixed Point Theorem for Non-Expansive Mappings on Star-Shaped Domains
Jürgen Schu
pp. 417–431
Abstract | Full-Text PDF (1041 KB) | Metadata

Exposed Operators in $\mathcal B (C(X), C(Y))$
Ryszard Grząślewicz
pp. 433–438
Abstract | Full-Text PDF (819 KB) | Metadata

Determination of a Real Parameter in the Coefficient of a Quasilinear Elliptic Differential Equation
Sybille Handrock-Meyer
pp. 439–446
Abstract | Full-Text PDF (770 KB) | Metadata

Operator Calculus for Elliptic Boundary Value Problems in Unbounded Domains
Swanhild Bernstein
pp. 447–460
Abstract | Full-Text PDF (1019 KB) | Metadata

Regularity of Solutions of the Weak Floating Beam Problem
Karl Doppel and Bernd Schomburg
pp. 461–477
Abstract | Full-Text PDF (1088 KB) | Metadata

Zur Darstellung von Lösungen bei Systemen partieller Differentialgleichungen, insbesondere be! isolierten Singularitäten
Peter Berglez
pp. 479–492
Abstract | Full-Text PDF (868 KB) | Metadata

Weighted $L^P$-Estimates for Pseudo-Differential Operators with Non-Regular Symbols
Jürgen Marschall
pp. 493–501
Abstract | Full-Text PDF (833 KB) | Metadata

Travelling Wave Solutions of a System of Nonlinear Diffusion Equations with Integral Term
Peter Knabner and Lothar von Wolfersdorf
pp. 503–512
Abstract | Full-Text PDF (844 KB) | Metadata

Semianalytic Discretization of Weakly Nonlinear Boundary Value Problems with Variable Coefficients
Christian Grossmann
pp. 513–523
Abstract | Full-Text PDF (929 KB) | Metadata

Einige Bemerkungen über die Existenz orientierter Mannigfaltigkeiten mit vorgeschriebener mittlerer Krümmungsform
Frank Duzaar and Martin Fuchs
pp. 525–534
Abstract | Full-Text PDF (767 KB) | Metadata

Über eine Veraligemeinerung der Legendre-Hadamardschen Bedingung auf restringierte Variationsprobleme
Rolf Klötzler
pp. 535–540
Abstract | Full-Text PDF (747 KB) | Metadata

Über den $p$-Modul eines mehrfach zusammenhängenden Vierecks und quasikonforme Abbildungen
Siegfried Kirsch
pp. 541–550
Abstract | Full-Text PDF (833 KB) | Metadata

Some Remarks on Trigonometric Interpolation on the $n$-Torus
Winfried Sickel
pp. 551–562
Abstract | Full-Text PDF (947 KB) | Metadata

Non-Existence of Complex and Purely Imaginary Zeros of a Transcendental Equation Involving Bessel Functions
C.G. Kokologiannaki and P.D. Siafarikas
pp. 563–567
Abstract | Full-Text PDF (602 KB) | Metadata

Zum Bernsteinschen Satz für Quasiminimalflächen
Erich Hoy
pp. 569–572
Abstract | Full-Text PDF (636 KB) | Metadata